# SDR ASAA2024022248054

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,589 hours, 13,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OVERWING EXIT ROW ARE CYCLING ON AND OFF. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1694 IAW AMM 33-51-06-960-806. OPS CKS GOOD. ALTERNATE DEACTIVATION PROCEDURES APPLIED AND REVERSED IAW MPM 5-07-01 TABLE 3 ITEM 1.
